# SDR SWAA101443

- Difficulty date: March 7, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 57,908 hours, 55,679 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 60,688 hours, 56,085 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Part number: 8901274
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY.  NR 1 ENGINE COMPRESSOR STALLED.  REMOVED AND REPLACED NR 1 ENGINE MEC, FUEL PUMP AND CIT SENSOR PER MM.
